# SDR SWAA2022021459596

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 48,193 hours, 28,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR DAMAGED AT BS 500 ONE CRACK 7' LONG 2ND CRACK 5' LONG. / REF LOG PAGE 0063606 R & R CARGO FLOOR PANEL AT BS SOU IAW AMM 25-52-10. CL# 71112.
